MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT HIP SYSTEM FEMORAL STEM 12/14 NECK TAPER EXTRA EXT OFFSET; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. CPT HIP SYSTEM FEMORAL STEM 12/14 NECK TAPER EXTRA EXT OFFSET; PROSTHESIS, HIP
Catalog Number 00811400230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a hip procedure approximately ten months post implantation due to a periprosthetic fracture.A femur plate and cables were used to reduce and stabilize the fracture.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; g3; h2; h3; h6.The following section was corrected: d1.H6: component code: mechanical (g04)-stem.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.A compatibility check could not be performed as there was insufficient information.Radiographs were provided and reviewed by a health care professional.A review of the available records identified the following: oblique periprosthetic fracture along the femoral stem proximal femoral diaphysis.The issue was confirmed based on the provided x-ray; however, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CPT HIP SYSTEM FEMORAL STEM 12/14 NECK TAPER EXTRA EXT OFFSET
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19018152
Report Number0002648920-2024-00092
Device Sequence Number7993931
Product Code JDI
UDI-Device Identifier00889024145801
UDI-Public(01)00889024145801(17)300228(10)64608406
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00811400230
Device Lot Number64608406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown